MathSciNet Relay Station
MathSciNet bibliographic data
MR675074 (84h:54010) 54B20 (54C99 54F20)
Goodykoontz, Jack T., Jr.; Nadler, Sam B., Jr. Whitney levels in hyperspaces of certain Peano continua. Trans. Amer. Math. Soc. 274 (1982), no. 2, 671–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement